# SDR MALA975931

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10126271
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT SIGN MISSING IN CABIN FROM LOWER WALL PANEL AT SEAT 4A.  MAINTENANCE REPLACED LENS COVER AT SEAT 4A, OPS CHECK GOOD.
